# SDR UIEA2020073091642

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 77,474 hours, 15,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Rt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR FIELD OFF LIGHT ILLUMINATED.  PERFORMED AN OPS CHECK OF THE RT IDG IAW AMM 24-11-00. OPS CHECKED GOOD, LIGHT EXTINGUISHED.
